A full extension of the rogers-ramanujan continued fraction

George E. Andrews, Douglas Bowman

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

In this paper, we present the natural extension of the Rogers- Ramanujan continued fraction to the nonterminating very well-poised basic hypergeometric function 8Ø7. In a letter to Hardy, Ramanujan indicated that he possessed a four variable generalization. Our generalization has seven variables and is, perhaps, all one can expect from this method.

Original languageEnglish (US)
Pages (from-to)3343-3350
Number of pages8
JournalProceedings of the American Mathematical Society
Volume123
Issue number11
DOIs
StatePublished - Nov 1995

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A full extension of the rogers-ramanujan continued fraction'. Together they form a unique fingerprint.

  • Cite this